# SDR UPS96221320

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 7 SLAT RIB AT THE I/B SIDE OF ACTUATOR IS CRACKED.  REMOVED FASTENERS, STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR ANGLE PER SRM 57-50-2.
